Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dermatitis, raised red lines across hand knuckles, itchy fingers, patchy itchy spots on hands, using betnovate, allergic to garlic and mushrooms. Suggestions?

I have a kind of dermatitis on my hands. The red line runs across the knuckles of both hands and is now a little raised. My fingers are itchy and I have a rash on both arms front and back up to my shoulders. These spots are not red but are raised. I get patchy itchy spots on my hands. A couple of the spots on my hands are like welts. (red and white). I use betnovate on my legs from time to time and think I am allergic to garlic and mushrooms although never was before. I m 67 years old.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for posting your query to HCM.
You must be having dermatitis as you mentioned.
You must avoid not only garlic and mushrooms but also fish, egg and sea foods.
You must use a moisturizer in the day and steroid in the night. steroids must be rotated so that you will not develop resistance to a particular type of steroid.
These may be done only under supervision at your age. So please consult your dermatologist regularly.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor